# SDR DALA2018030501436

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 55,699 hours, 19,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FWD CARGO FLOOR PANEL 120DF CORRODED ON THE UNDERSIDE.   MAINTENANCE FABRICATED A NEW FLOOR PANEL IAW SRM 51-40-05, & DRAWING 453A1610, SHEET 25, REV B.
